# SDR SWAA2022102161041

- Difficulty date: October 17, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N8555Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63600
- Aircraft time: 16,074 hours, 7,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LEFT(CAPT SIDE)EMERGENCY EXIT COVER IS NOT SECURED;VELCRO FAILED / [01] RESECURED EMERGENCY EXIT COVER PER S.I.P
